# SDR DXTA2021102550760

- Difficulty date: October 22, 2021
- Submitted: October 25, 2021
- Operation: Air carrier
- Aircraft: N395QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500365
- Aircraft time: 4,170 hours, 3,228 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 7450LS00
- Part serial: 001377
- Condition: Defective
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTS TURN ON AND INTERMITTENTLY FLASH ON AND OFF WITH SWITCH IN "ARMED" POSITION. //SIGNOFF// 
REMOVED AND REPLACED THE FWD EMERGENCY LIGHTS BATTERY IAW EMB 505 AMM 33-52-01 OPS CHECK GOOD
